# SDR 10102005A

- Difficulty date: October 7, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N303CE
- Make and model: Saab 340B
- Aircraft serial: 194
- Aircraft time: 28,830 hours, 33,701 cycles
- Engine: Ge CT79B
- System (JASC): 2421 · AC Generator-Alternator
- Part: Stator
- Part number: 6043T28P05
- Part serial: GJA45098
- Condition: Faulty
- Location: Alternator
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

BOTTOM GOVERNOR WILL NOT ENGAGE AND TORQUE REMAINS AT 0 PERCENT WITH POWER LEVER MOVEMENT.  PRPM SEEMS TO OPERATE NORMALLY.  REMOVED AND REPLACED NR 1 ENG ALT STATOR P/N 6043T28P05, S/N GJA45098, ROTOR P/N 4068T18P02.  S/N OFF GJAJ4130, IAW AMM 77-11-10-2.  ALSO REMOVED AND REPLACED NR 1 ENGINE TORQUE SENSOR INDICATOR P/N 5066T52G05, IAW AMM 77-13-10-2 & PERFORMED ENGINE RUNS IAW AMM 71-00-00-5, OPS CHECK GOOD ON GROUND.
